# SDR ASAA9510048

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Transmitter
- Part number: 873203041
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS CYCLED ON AND OFF.  REPLACED FORWARD EMERGENCY EXIT FLOOR TRACK LIGHT TRANSMITTER AND LIGHTS OPERATED NORMALLY.  (M)
